MAUDE Adverse Event Report: SYNTHES GMBH TIBIAL NAIL-ADVANCED / 8MM 285MM / STERILE; NAIL, FIXATION, BONE

SYNTHES GMBH TIBIAL NAIL-ADVANCED / 8MM 285MM / STERILE; NAIL, FIXATION, BONE
Catalog Number 04.043.015S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from belgium reports an event as follows: subject leu-081 ae1: postoperative adverse event: "fracture-related infection (fri)" is the ae related to the tibial fracture and/or treatment of tibial fracture? "yes" is the ae related to the device? ¿yes" dps implant was used.This report is for a tibial nail-advanced / 8mm 285mm / sterile.This is report 1 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hwc d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TIBIAL NAIL-ADVANCED / 8MM 285MM / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18282715
Report Number8030965-2023-15444
Device Sequence Number20523486
Product Code JDS
UDI-Device Identifier10886982297440
UDI-Public(01)10886982297440
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.043.015S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCP 1/3-TUB-PL 3.5 7HO L88 SST; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: CORTICAL : TRAUMA; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight93 KG